# SDR W8PA971431

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 403952906
- Condition: Malfunction
- Location: Yaw Damper
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, YAW DAMPER INDICATOR INDICATED FULL SCALE DEFLECTION.  INDICATOR CENTERED AFTER 1 MINUTE.  REPLACED YAW DAMPER COUPLER, OPS CHECK NORMAL.
